# SDR SWIA202158850

- Difficulty date: April 10, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 424-556
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH PRESSURE FLOOR SILL PANEL HAS AREAS OF CORROSION AS MARKED FROM APPROX FS 424 TO FS 556.     (C-CHECK - RO 6/19/21) / COMPLIED WITH REO 601R-53-41-666, REV -C, DATED 2012-11-06 AND REO 601R-53-41-2917 REV-- DATED 2021-05-04  TO REPAIR LH PRESSURE FLOOR SILL PANEL FROM APPROX FS 424 TO FS 556 (SEE CONTINUATION FOR DETAILS).  COMPLIED WITH 51-900-1003-SKY.  PRESSURE CHECKS GOOD.
